# SDR R61A201709050700

- Difficulty date: September 5, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 25,784 hours, 20,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE RIGHT SIDE ROW 1 - 4.  R & R THE LIGHT IAW AMM 33-50-21.
